logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleGoniometrický tvar kvadratických čísel
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2017
Volume 46
Number 3
Pages 19-27
ISSN 1335-4981
Abstract
The paper deals with the implementation of trigonometric form of quadratic numbers for which the procedures of multiplication and division are derived. Generalization of the de Moivre theorem is given for the natural powers of quadratic numbers in trigonometric form.
Authors
Rebo, Július
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007